RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 7, Pages 994–996 (Mi de11323)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On the Constructive Analysis of a Two-Point Boundary Value Problem for a Nonlinear Lyapunov Equation

V. N. Laptinskii, I. I. Makovetskii

Institute of Applied Optics of NAS Belarus, Mogilev

Full text: PDF file (354 kB)

English version:
Differential Equations, 2005, 41:7, 1045–1048

Bibliographic databases:

UDC: 517.927.4
Received: 25.11.2003

Citation: V. N. Laptinskii, I. I. Makovetskii, “On the Constructive Analysis of a Two-Point Boundary Value Problem for a Nonlinear Lyapunov Equation”, Differ. Uravn., 41:7 (2005), 994–996; Differ. Equ., 41:7 (2005), 1045–1048

Citation in format AMSBIB
\Bibitem{LapMak05}
\by V.~N.~Laptinskii, I.~I.~Makovetskii
\paper On the Constructive Analysis of a Two-Point Boundary Value Problem for a Nonlinear Lyapunov Equation
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 7
\pages 994--996
\mathnet{http://mi.mathnet.ru/de11323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2201994}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 7
\pages 1045--1048
\crossref{https://doi.org/10.1007/s10625-005-0247-6}


Linking options:
  • http://mi.mathnet.ru/eng/de11323
  • http://mi.mathnet.ru/eng/de/v41/i7/p994

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Chuiko, O. V. Nesmelova (Starkova), D. V. Sysoev, “Nelineinaya matrichnaya kraevaya zadacha v sluchae parametricheskogo rezonansa”, Kompyuternye issledovaniya i modelirovanie, 7:4 (2015), 821–833  mathnet
    2. S. M. Chuiko, “Generalized Green operator of Noetherian boundary-value problem for matrix differential equation”, Russian Math. (Iz. VUZ), 60:8 (2016), 64–73  mathnet  crossref  isi
    3. S. M. Chuiko, “On solvability of linear matrix boundary-value problem”, Russian Math. (Iz. VUZ), 62:4 (2018), 74–85  mathnet  crossref  isi
  • Number of views:
    This page:45
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019